# SDR DL757091010

- Difficulty date: June 8, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 70,154 hours, 33,780 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 146N874822
- Condition: Cracked
- Location: L4  Door
- Part time: 24,197 hours, 40,659 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EA06-465922-03AD REV B ME-02 OPN0201, FOUND L4 DOOR NR 3 STOP FITTING SUPPORT TEE CRACKED AT RADIUS.
